OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.39 (2007) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4124

Title: Countability Properties of the Pseudocompact-Open Topology on C (X ): A Comparative Study
Authors: Kundu, S.
Garg, Pratibha
Keywords: Function Space
Separability
the Countable Chain Condition
Lindelöf
Cosmic Space
Second Countable
$\aleph_0-Space$
$\aleph_0-Bounded$
Issue Date: 2007
Publisher: EUT Edizioni Università di Trieste
Citation: S. Kundu, Pratibha Garg, "Countability Properties of the Pseudocompact-Open Topology on C (X ): A Comparative Study”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 39 (2007), pp. 421–444.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
39 (2007)
Abstract: The main goal of this paper is to study the countability properties, such as the countable chain condition, Lindeöf property and second countability of the pseudocompact-open topology on C(X), the set of all continuous real-valued functions on a Tychonoff space X. But in order to make this study fruitful, these countability properties of the pseudocompact-open topology are compared with those of the point-open and compact-open topologies on C(X).
URI: http://hdl.handle.net/10077/4124
ISSN: 0049-4704
MS Classification: 54C35
54D20
54D99
54E20
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.39 (2007)

Files in This Item:

File Description SizeFormat
KunduGarg RendMat39.pdf199.85 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.